Red eye, pus kind of discharge, unable to sleep, itching and irritation, painful. Conjunctivitis? - Online Doctor Chats
How can I help you?
My left eye has become red and pus kind of liquid is coming out...
i could not sleep properly yesterday...
From what I understand, you have some yellow discharge from the eye.
If I am right is this present throughout the day
or do you notice it in the morning as you wake up?
it started yesterday night only..
i feel kind of tired
Do you have itching, irritation in your eyes too?
Any excessive watering in the eyes?
yes i can see that watery substance get formed continuously...
no i dont feel any irritation...
no i don't feel any of that..eyes are paining...
Let me explain.
The symptoms suggest that you might be having acute conjuctivitis.
The cause of might be viral or bacterial infection.
The following measures might help.
1. Wash your eyes with clean and warm water.
Adding a bit of salt in the water will improve its effectiveness
2. Maintain good personal hygeine.
The infection can soon spread to the other eyes and to your close relatives due to lack of good hygeine
You can get a prescription for this from your doctor
5. Avoid rubbing eyes. It can increase inflammation and aggravate the symptoms.
Don't worry, the symptoms should improve in a few days, the above measure will aid in faster recovery.
Have you followed what I suggested?
Do you have any other query?
thanks a lot for the suggestion Doctor...
should i be contacting any local doctor here or shall i follow the medicines you recommended?
For faster recovery, I would suggest you to visit your local doctor.
Various brands of eye drops
are available in the marked
Antibiotics with steroid preparations are more effective, but cannot be used in some varieties of conjuctivitis.
I would suggest you to visit your doctor and get a prescription to suit your need.
Hope this is clear.
Do you have any other query?
. Your suggestions are very helpful..Thanks a lot... Nice talking to you...
Bye for now...
You are welcome.
Thanks for consulting me.
Wish you a speedy recovery.
Bye for now.
Thanks Doctor... Bye
Related questions you may be interested in
Recent questions on
People also viewed
- Is red, swollen skin a side effect of propylthiouracil?
- Compare essentiale forte and livolin
- Glossy irritated red eyes
- Treatment for headache red eyes conjunctivitis and viral infection
- Surgery for getting fair face colour
- Red eye irritated and burns
- Is blurred vision a side effect of triamcinolone nasal?
- Duphaston compared with crinone
- Is night blindness a side effect of malarone pediatric?
- Is eye irritation or redness a side effect of acuvail?
- Compare dexolac with nan
- Is seeing halos around lights a side effect of lysteda?
- Red eye with no itching
- Community problems in kannur
- Been having red eye conjunctivitis on sofradex cure soon